# SDR DALA2024090308642

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION ON SPIGOT RECEPTACLE FITTING UPPER SPAR AT LH PYLON. CORRECTIVE ACTION: REPLACED LOWER SPIGOT FITTING LH PYLON AS PER A319 SRM 54-51-12- 300-001. (0535655)
